Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 63, Issue 2, Spring 2010  pp. 375-388.

On the concept of absolutely continuous subspace for nonselfadjoint operators

Authors Roman Romanov
Author institution: Laboratory of Quantum Networks, Institute for Physics, Saint Petersburg State University, St. Petersburg, 198504, Russia

Summary:  We give an example of an operator with different weak and strong absolutely continuous subspaces, and a counterexample to the duality problem for the spectral components. Both examples are optimal in the scale of compact operators.

Contents    Full-Text PDF